Version franšaise

Cartesian product of simplicial and cellular structures

Cartesian product of simplicial and cellular structures

Lienhardt P., Skapin X., Bergey A.
International Journal on Computational Geometry and Aplications, Volume 14, Number 3, pages 115-159 - Juin 2004

BibTex references

@Article{LSB2004_1248,
author = {Lienhardt, P. and Skapin, X. and Bergey, A.},
title = {Cartesian product of simplicial and cellular structures.},
journal = {International Journal on Computational Geometry and Aplications},
number = {3},
volume = {14},
pages = {115-159},
month = {Juin},
year = {2004},
}